# SDR 2014FA0000380

- Difficulty date: June 20, 2014
- Submitted: June 20, 2014
- Operation: General aviation
- Aircraft: N381CD
- Make and model: Cirrus SR22
- Aircraft serial: 1432
- Aircraft time: 2,182 hours
- Engine: Cont IO550N
- Engine time: 2,182 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: AB357586
- Part serial: NA
- Condition: Loose
- Location: Right Magneto
- Part time: 750 hours, 750 cycles
- Component: Magneto, Cont, S6RSC25
- Component part number: 105005561
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISTRIBUTOR GEAR ROTOR CAME LOOSE FROM GEAR AND INTERFERED WITH ALL SIX BLOCK TERMINALS CAUSING BRASS DUST TO BE GROUND FROM TOWERS AND CONTAMINATED MAGNETO INTERNALLY.  BRASS DUST WAS VISIBLE THROUGH TIMING PLUG ACCESS HOLE DURING ROUTINE MAGNETO TO ENGINE TIME CHECK.  MAGNETO REMOVED FROM SERVICE AND REPLACED WITH AN O/H UNIT.
